Hello, Magnum. Good to hear from you again, but certainly not for the reasons you’ve posted.
My question is as follows: Is there a way to reduce this toxic effect if that is indeed the cause? I am already taking Molybdenum as part of Able/Raster’s Candida protocol.
Are you taking the full dose of 250 mcg 3 times a day? If you are and yet you’re still experiencing strong die-off symptoms, I would suggest taking 1000 mcg a day instead of 750. I’ve known a few others who did this when all they could find were the 1000 mcg doses. I suppose you’re already taking saunas and/or long soaks in a tub of hot water in order to sweat out some of the toxins?
Taking this amount of Molybdenum I would also take Nettle Leaf in capsule form, or if you can’t obtain these, drink Nettle Leaf tea during the same period that you’re taking Molybdenum.
Also, does anyone know any natural treatments for acute depression such as this? I bought a bottle of 5-HTP and have been taking that since yesterday, but notice no differences yet. I was also able to shake the symptoms once for about 3 hours after the endorphin buildup of an intense 45-minute jog. Unfortunately I did a 30-minute one yesterday and didn’t get the same improvement.
The 5-HTP will take a while to build-up to a sufficient amount before seeing a difference. Plus, it’s really better for problems with sleeping than for a short term mood enhancer, but it certainly can’t hurt in that area either. I took both 5-HTP as well as the herb below during my entire treatment.
The best natural substance on the open market for depression is the herb, Ashwagandha. Take 470 mg up to 4 times a day. You probably won’t see a difference immediately just as with the 5-HTP, but it shouldn’t take more than a few days to start seeing a difference.
I guess another thing I’m wondering is if it is possible I may be reacting to one of these natural antiparasitic supplements? Yet another frustration in curing health issues is how the feedback loop can be turned upside-down (taking something that makes you feel worse as you go through a healing crisis). How can I ensure I’m on the right track and should stay the course?
Unfortunately, I suppose there’s really no way of knowing for certain until, hopefully, you start seeing improvements, but your doctor should know what the side effects are of the supplements he gave you. I’m really sorry I can’t offer you more in this area, Magnum.
Good luck to you my friend, and please keep us posted if you feel up to it.